# SDR CALA2020020300310

- Difficulty date: January 26, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 87,419 hours, 19,448 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#6 BRAKE REQUIRES CHANGE DUE ANTI SKIP REMOVED AND REPLACED #6 BRAKE IAW AMM 32-41-10 NO DEFECTS NOTED AIRCRAFT OK TO CONTINUE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1015201  SN OFF 0901 BRAKE, MLG, ATA  OFF 53-3241-9-0002 0901 ON 53-3241-9-0002 1120 INSPECTION TASKS COMPLETED TOMC REQUESTED TO RNR BRAKE , MX RNR TIES AND DID A A.S TEST ALL GOOD
